A member asked:

If i take less the a milligram a day of ativan (lorazepam) will i have withdrawals if i stop that amout been on that amount since last year. dr no wd stoping ?

3 doctors weighed in across 2 answers
Dr. John Wynn answered

Specializes in Psychiatry

Ativan/lorazepam 0.5mg daily can lead to withdrawal in some people. The longer you have been taking it the greater the risk, but such a small dose generally will have only a short (3-10 days) withdrawal. Stopping higher doses can be life-threatening (seizures), especially if the dose is very rapidly lowered. The symptoms for which rx was first given may return and be mistaken for withdrawal.

Answered Oct 9, 2017

5.3k views

Thank
Dr. Judith Tellerman answered

Specializes in Clinical Psychology

Please see your Psychiatrist for an evaluation of your medication. If you are not confident in your Psychiatrist please see another for a second opinion

Answered Dec 30, 2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...